Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 140537, 4 pages
Research Article

(0, 2)-Graphs and Root Systems

1Department of Mathematics, Technical University Eindhoven, Eindhoven, The Netherlands
2The University of Georgia, Athens, GA, USA

Received 7 August 2012; Accepted 18 October 2012

Academic Editor: Zhan Zhou

Copyright © 2013 Andries E. Brouwer and Leonard Chastkofsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We construct (0, 2)-graphs from root systems with simply laced diagram and study their properties.